# SDR IXXA10SMN001S

- Difficulty date: January 6, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72
- Aircraft serial: 46013
- Aircraft time: 87,785 hours, 22,127 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Broken
- Location: Pax Door
- Part time: 87,785 hours, 22,127 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSP  FOUND THE FWD PASSENGER DOOR OUTER SKIN UPPER PART EDGE BROKEN AND AFT UPPER CORNER DENTED. STRIPPED PAINT. REMOVED SKIN. FABRICATED NEW SKIN. CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED SKIN IAW SRM 52-3-2 FIGURE 1, SRM 53-1-0, MM 51-20-00,  SRM 51-1-21, SRM 52-1-0, AND SRM 51-1-8B.
